MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO L. MED AGGR BLADE (31MMX9MM)S; BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO L. MED AGGR BLADE (31MMX9MM)S; BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2296003225
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a hallux procedure, the blade broke at the mount.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
L. MED AGGR BLADE (31MMX9MM)S
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10384221
Report Number0001811755-2020-02119
Device Sequence Number19533223
Product Code GFA
UDI-Device Identifier04546540046550
UDI-Public04546540046550
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model Number2296003225
Device Catalogue Number2296003225
Device Lot Number20027027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1